| Catalog Number |
CH2000S |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
Event or Problem Description
It was reported that a spinning spiros¿, closed male luer generated a leak during patient use.It was stated in the report that a fluorouracil bottle that was prepared and sent to the oncology clinic from the oncology pharmacy was found to be leaking from the closed male luer.A 67-year-old patient's chemotherapy administration was delayed while a new therapy was prepared and transported to the clinic.There was patient involvement, no patient harm but there was a delay in therapy.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.